# SDR IPXA12B71372

- Difficulty date: January 18, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 81,457 hours, 13,958 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65B036025
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT SIDE HORIZONTAL  STAB UPPER REAR SPAR HORIZONTAL SPLICE PLATE AREA WAS FOUND 2 EA FASTENER HOLES CRACKED IN SKIN LAYER.  REPAIRED IAW HX RS R-55-10-37291 REV A & EO B747-5510-45851-A, ORI MATERIAL IS 7075T6511-0.313", 2 EA CRACKS AT HOLE NR 6 ARE 0.030" APPROX & 1 EA CRK HOLE NR 8 IS 0.030" APPROX, AT HOLES NR 6 & NR 8 INSTALL BACB30US8K, Y BOLTS WITH NUTS & WASHERS IAW SB 747-55A-2050, REV 1 & AT HOLES NR 5 & NR 7 INSTALL BACB30US7K, Y BOLTS WITH NUTS AND WASHER.
